• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
intex
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
PM-Ace-Labs
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
sunrise2
PHARMAHGH1
kinglab
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
azteca
granabolic1
napsgear-210x65
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
UGFREAK-banner-PM
tjk
yms-GIF-210x65-SB
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

T4 digestion.

bigzzz

Verified Customer
Registered
Verified Customer
Joined
Jul 23, 2022
Messages
653
I've got a little problem. Since I am using GH I recently started T4 because my bloodwork said so. Now the first brand I used(pharma) fucked up my digestion(bloating, diarrhea etc.). Switched brands to another one and still get the same problem. I also have problems with a lot of oral AAS(that's why I don't take them anymore), I guess it has to do with the fillers or something.

Anyone got the same problems/solution? I would almost stick them up my ass lol.
 
some t4 tablets contain lactose.
are you intolerant?
 
In all seriousness, can orals like T4 can be taken rectally? If that is my only option without getting digestive BS it is worth a try lol.
 
In this case I 100% know it is Luki. Once I take it out in 1-2 days all problems are gone.


Nope, not lactose introlerant!
The only possible way T4 could be causing any issues is if it’s putting you so hyperthyroid to the point of such sped up digestion it’s causing diarrhea. Which is very unlikely.
 
In all seriousness, can orals like T4 can be taken rectally? If that is my only option without getting digestive BS it is worth a try lol.
Dude I really don’t think the T4 is related…
 
Dude I really don’t think the T4 is related…
The only possible way T4 could be causing any issues is if it’s putting you so hyperthyroid to the point of such sped up digestion it’s causing diarrhea. Which is very unlikely.
Nope, not hyperthyroid. Like I said, I always have it with oral AAS as well. Think it has to do with the fillers etc.
 
Digestive issues with oral AAS is very common, but for reasons unrelated to fillers.
Well it's a guess it is the fillers, could be something else in it. What is the normal reason for oral AAS to be a problem for the stomach and such?
 
In this case I 100% know it is Luki. Once I take it out in 1-2 days all problems are gone.


Nope, not lactose introlerant!
generally it also contains mannitol, but I don't think that such a negligible amount can cause diarrhea unless you have a high intolerance
 
I saw you, bigzzzzzz give advice last week..and I quote "don't overcomplicate" (thick fucking irony)

That is all I have to add to this dumbass thread. It isn't the T4, but you should definitely shove a 18g needle right into your asshole and try. Let us know how much better your tummy feels.
 
I've got a little problem. Since I am using GH I recently started T4 because my bloodwork said so. Now the first brand I used(pharma) fucked up my digestion(bloating, diarrhea etc.). Switched brands to another one and still get the same problem. I also have problems with a lot of oral AAS(that's why I don't take them anymore), I guess it has to do with the fillers or something.

Anyone got the same problems/solution? I would almost stick them up my ass lol.
Too much T4 can cause diarrhea. Usually that's a sign to back down the dose. It won't cause bloating though.
 
Tbh the simplest answer to your issues is that the T4 contains something you are intolerant to.

Remove all other supplements and keep the T4 tabs, to be sure that's T4 giving you those problems.

I use EUTIROX from pharmacy and never had any issues even if i am lactose intolerant. Concentrated milk destroys my gut.
 
Tbh the simplest answer to your issues is that the T4 contains something you are intolerant to.

Remove all other supplements and keep the T4 tabs, to be sure that's T4 giving you those problems.

I use EUTIROX from pharmacy and never had any issues even if i am lactose intolerant. Concentrated milk destroys my gut.
the new version of eutirox does not contain lactose...at least the one I take
 
I take tirosint t4 no fillers etc. Prescribed by my endo synthroid wasn't converting to t3. Screenshot_20230712_060408_Chrome.jpg
 

Staff online

  • LATS
    Moderator / FOUNDING Member / NPC Judge
  • rAJJIN
    Moderator / FOUNDING Member

Forum statistics

Total page views
565,601,023
Threads
136,618
Messages
2,807,556
Members
160,801
Latest member
BahguulsBlasts
NapsGear
HGH Power Store email banner
yourdailyvitamins
Prowrist straps store banner
infinity
FLASHING-BOTTOM-BANNER-210x131
raws
Savage Labs Store email
Syntherol Site Enhancing Oil Synthol
aqpharma
yms-GIF-210x131-Banne-B
hulabs
ezgif-com-resize-2-1
MA Research Chem store banner
MA Supps Store Banner
volartek
Keytech banner
musclechem
Godbullraw-bottom-banner
Injection Instructions for beginners
Knight Labs store email banner
3
YMS-210x131-V02
YMS-210x131-V02
Back
Top